# SDR UIEA2014021500064

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 84,968 hours, 16,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR EMERGENCY LIGHTING INOPERATIVE.  REPAIRED WIRING IAW SWPM 20-30-12.  OPERATIONAL CHECK OK IAW AMM 33-51-00.
